# SDR R61A201503030164

- Difficulty date: March 3, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT L-2 DOOR DAMPENER THREADS ON CYLINDER HAS CORROSION.  MAINTENANCE R & R L-2 DOOR DAMPENER IAW AMM 52-12-27, PN SP-21619A DAMPENER.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
